# SDR AWXA200601881

- Difficulty date: October 17, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 65479573
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-16 CHECK - CORROSION ON AFT CARGO COMPARTMENT DOOR CUT OUT THRESHOLD WEB, BS 807 - BS 840, S25R.  REPLACED AFT CARGO COMPARTMENT DOOR CUT OUT THRESHOLD WEB, BS 807 - BS 840, S25R IAW B737-300 SRM 51-41-02.
